Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 49, NWS Tallahassee, FL

March 31, 20208 counties in Florida; Decatur County, Grady County, Seminole County, Georgia; Houston County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 31, 2020, 1:12 PM CDT for 8 counties in Florida; Decatur County, Grady County, Seminole County, Georgia; Houston County, Alabama. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2020, 1:12 PM CDT (18:12 UTC)
Expired
Mar 31, 2020, 2:15 PM CDT
In force
63 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Houston County, AL, Bay County, FL, Calhoun County, FL, Gadsden County, FL, Gulf County, FL, Jackson County, FL, Liberty County, FL, Walton County, FL, Washington County, FL, Decatur County, GA, Grady County, GA, Seminole County, GA

The radar

The Eglin Afb radar (KEVX), 46 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 1:15 PM CDTTSTM WND DMG3 Nnw Hornsville, FLTREE DOWN NEAR HIGHWAY 2 AND TIMBERLANE ROAD.
Mar 31, 1:30 PM CDTTSTM WND GST 403 Ese Juniper, FLMESONET STATION 1155W 2.7 E JUNIPER (WEATHERSTEM).
Mar 31, 1:45 PM CDTTSTM WND DMG4 Sse Inwood, FLTREE DOWN ON BLUEBERRY DRIVE.
Mar 31, 1:48 PM CDTTSTM WND DMG1 Wsw Altha, FLPOWER LINE DOWN ON NW JW RACKLEY STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 8:51 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
734 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

408 
WUUS52 KTAE 311812
SVRTAE
ALC069-FLC005-013-039-045-063-077-131-133-GAC087-131-253-311915-
/O.NEW.KTAE.SV.W.0049.200331T1812Z-200331T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
212 PM EDT Tue Mar 31 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southeastern Houston County in southeastern Alabama...
  Jackson County in the Panhandle of Florida...
  Northern Gulf County in the Panhandle of Florida...
  Bay County in the Panhandle of Florida...
  Calhoun County in the Panhandle of Florida...
  Southern Walton County in the Panhandle of Florida...
  Gadsden County in Big Bend of Florida...
  Liberty County in Big Bend of Florida...
  Washington County in the Panhandle of Florida...
  Southern Decatur County in southwestern Georgia...
  Southwestern Grady County in southwestern Georgia...
  Seminole County in southwestern Georgia...

* Until 315 PM EDT/215 PM CDT/.

* At 212 PM EDT/112 PM CDT/, severe thunderstorms were located along
  a line extending from 8 miles northwest of West Bainbridge to 13
  miles west of Panama City Beach, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Panama City, Lynn Haven, Panama City Beach, Callaway, Vernon,
  Quincy, Havana, Marianna, Midway, Santa Rosa Beach, Blountstown,
  Chipley, Donalsonville, Bonifay, Springfield, Hiland Park,
  Stonemill Creek, Chattahoochee, Greensboro and Tyndall Air Force
  Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
southeastern Alabama...Big Bend of and the Panhandle of Florida...and
south central and southwestern Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3039 8639 3042 8631 3038 8612 3039 8611
      3050 8620 3048 8632 3077 8574 3074 8562
      3084 8560 3097 8532 3105 8487 3105 8476
      3074 8481 3069 8408 3068 8430 3047 8441
      3040 8464 3025 8472 2990 8524 3033 8639
TIME...MOT...LOC 1812Z 277DEG 40KT 3097 8471 3017 8607 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

55-SCHOLL
2 follow-up statements
185 
WWUS52 KTAE 311850
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
250 PM EDT Tue Mar 31 2020

ALC069-FLC133-GAC131-311859-
/O.CAN.KTAE.SV.W.0049.000000T0000Z-200331T1915Z/
Houston AL-Washington FL-Grady GA-
250 PM EDT Tue Mar 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOUSTON...
WASHINGTON AND SOUTHWESTERN GRADY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.
A Tornado Watch also remains in effect until 900 PM EDT/800 PM CDT/
for Big Bend of and the Panhandle of Florida.

LAT...LON 3042 8631 3038 8612 3042 8598 3039 8598
      3045 8590 3042 8592 3043 8590 3044 8586
      3044 8549 3056 8549 3074 8481 3068 8430
      3047 8441 3040 8464 3033 8472 3025 8472
      2990 8524 3033 8639
TIME...MOT...LOC 1849Z 277DEG 40KT 3092 8425 3012 8561 

$$

FLC005-013-039-045-063-077-131-GAC087-253-311915-
/O.CON.KTAE.SV.W.0049.000000T0000Z-200331T1915Z/
Jackson FL-Gulf FL-Bay FL-Calhoun FL-Walton FL-Gadsden FL-Liberty FL-
Decatur GA-Seminole GA-
250 PM EDT Tue Mar 31 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM
EDT/215 PM CDT/ FOR SOUTHEASTERN JACKSON...NORTHERN GULF...BAY...
CALHOUN AND SOUTHERN WALTON COUNTIES IN THE PANHANDLE OF FLORIDA...
GADSDEN AND LIBERTY COUNTIES IN BIG BEND OF FLORIDA...SOUTHWESTERN
DECATUR AND SOUTHERN SEMINOLE COUNTIES IN SOUTHWESTERN GEORGIA...

At 249 PM EDT/149 PM CDT/, severe thunderstorms were located along a
line extending from near Cairo to near Callaway, moving east at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Santa Rosa
Beach, Quincy, Blountstown, Havana, Midway, Springfield, Hiland Park,
Stonemill Creek, Chattahoochee, Greensboro, Tyndall Air Force Base,
Orange, Parker, Wewahitchka, Sneads and Gretna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.
A Tornado Watch also remains in effect until 900 PM EDT/800 PM CDT/
for Big Bend of and the Panhandle of Florida.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3042 8631 3038 8612 3042 8598 3039 8598
      3045 8590 3042 8592 3043 8590 3044 8586
      3044 8549 3056 8549 3074 8481 3068 8430
      3047 8441 3040 8464 3033 8472 3025 8472
      2990 8524 3033 8639
TIME...MOT...LOC 1849Z 277DEG 40KT 3092 8425 3012 8561 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

55-SCHOLL
010 
WWUS52 KTAE 311908
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
308 PM EDT Tue Mar 31 2020

FLC005-013-039-045-063-077-131-GAC087-253-311918-
/O.EXP.KTAE.SV.W.0049.000000T0000Z-200331T1915Z/
Jackson FL-Gulf FL-Bay FL-Calhoun FL-Walton FL-Gadsden FL-Liberty FL-
Decatur GA-Seminole GA-
308 PM EDT Tue Mar 31 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON...
NORTHERN GULF...BAY...CALHOUN AND SOUTHERN WALTON COUNTIES IN THE
PANHANDLE OF FLORIDA...GADSDEN AND LIBERTY COUNTIES IN BIG BEND OF
FLORIDA...SOUTHWESTERN DECATUR AND SOUTHERN SEMINOLE COUNTIES IN
SOUTHWESTERN GEORGIA WILL EXPIRE AT 315 PM EDT/215 PM CDT/...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Tornado Watch remains in effect until 400 PM EDT/300 PM CDT/ for
Big Bend of and the Panhandle of Florida...and southwestern Georgia.
A Tornado Watch also remains in effect until 900 PM EDT/800 PM CDT/
for Big Bend of and the Panhandle of Florida.

LAT...LON 3042 8631 3038 8612 3042 8598 3039 8598
      3045 8590 3042 8592 3043 8590 3044 8586
      3044 8549 3056 8549 3074 8481 3068 8430
      3047 8441 3040 8464 3033 8472 3025 8472
      2990 8524 3033 8639
TIME...MOT...LOC 1908Z 277DEG 40KT 3090 8404 3010 8540 

$$

55-SCHOLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 1:11 PM CDT, 1 minute earlier.

Area forecast discussion, Mar 31, 1:11 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Tallahassee FL
211 PM EDT Tue Mar 31 2020

.AVIATION...
[Through 18Z Wednesday]

A line of severe storms moved past DHN around 1730z w/the northern
edge clipping ABY. Some isolated cells ahead of the main line are
currently impacting all other terminals w/strong wind gusts.
Highest gusts are expected closest to the main line in the 19-22z
timeframe. Fluctuations in cigs/vsbys are also anticipated until
the storms exit the area this evening. Conds should improve
thereafter to VFR from west to east w/skies clearing but winds
remaining breezy and out of the northwest.

&&

.PREV DISCUSSION [1123 AM EDT]...

.NEAR TERM [Through Today]...

A positively tilted short wave trough axis was lined up along the
Mississippi River at 14Z. Associate surface low pressure was
centered over central AL with a warm front extending eastward from
it across southern AL to just south of an Albany to Waycross GA
line. South of the front, dew points are in the upper 60s to lower
70s. The 12Z KTAE sounding showed quite a bit of dry air below 500
mb. However, model soundings from the HRRR show this column
moistening sufficiently to allow instability supportive of severe
weather. About a day's worth of HRRR runs show a 50-knot low level
jet developing over the forecast area during the afternoon. Strong
mid level flow, about 80 knots, working through the base of the
trough as well. Bulk shear should be in the 50-60 knot range.
Hodographs are fairly straight, suggesting some splitting cells with
left and right movers. All severe modes are still in play, however.
A tornado watch is in effect for the northwestern half of the
forecast area fro Turner County southwest to Decatur and then on to
Walton County and points northwest. Wind damage has already occurred
upstream in AL with at least one cell showing a TDS.

In addition to the severe threat, the strong onshore flow warrants a
high risk for rip currents, although there shouldn't be anyone in
the water with all beaches closed. Finally, strengthening low level
jet will allow sufficient low level winds to mix down to the surface
to justify leaving the wind advisory in effect.

.SHORT TERM [Tomorrow Through Thursday]...

In the upper levels, a ridge will build into the Southeast by
Wednesday night. At the surface, high pressure will be over the
region with a much cooler, drier air mass in place. POPs will be
near zero with little to no cloud cover. Temps will be noticeably
cooler and more seasonable with highs in the lower 70s tomorrow.
Thursday highs will be in the mid to upper 70s. Lows tomorrow night
will be in the mid to upper 40s.

.LONG TERM [Thursday Night Through Tuesday]...

In the upper levels, the weak ridge over the Southeast will
strengthen on Monday and Tuesday. At the surface, easterly winds
Friday will become more southerly on Saturday. POPs will begin to
increase on Saturday with a slight chance for showers as moisture
returns. The best chance for a shower or thunderstorm is Sunday and
Monday afternoon/evening with POPs of 20 to 40 percent. Highs will
be mainly in the lower 80s. Lows will be in the 50s and lower 60s.

.MARINE...

Southerly winds will increase significantly today ahead of an
approaching system. A Small Craft Advisory is in effect through
Wednesday morning for sustained winds in excess of 20 knots. Severe
storms are possible mainly this afternoon and evening. Strong
northerly winds (20 to 25 kt) are expected tonight after the cold
front passes. Late in the week expect light easterly winds.

.FIRE WEATHER...

High dispersion indices are expected today ahead of numerous showers
and thunderstorms expected to arrive later this afternoon. Winds
could gust as high as 30 to 40 mph at times. High dispersion indices
will continue once again tomorrow, though Red Flag conditions are
not expected over the next several days.

.HYDROLOGY...

The best chance for rain will be today as a more substantial cold
front moves through. Another chance for rain is likely this weekend.
Forecast rainfall totals are one inch or less for the region over
the next five days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   48  73  47  79  52 /  20   0   0   0   0
Panama City   51  73  53  75  58 /  10   0   0   0   0
Dothan        46  69  46  74  52 /  10   0   0   0   0
Albany        47  69  46  74  51 /  10   0   0   0   0
Valdosta      48  70  46  77  51 /  20   0   0   0   0
Cross City    51  74  48  79  51 /  30   0   0   0   0
Apalachicola  51  72  54  72  59 /  10   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 PM EDT /7 PM CDT/ this evening for Calhoun-
     Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
     Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
     South Walton-Washington.

     High Rip Current Risk until midnight EDT /11 PM CDT/ tonight for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

GA...Wind Advisory until 8 PM EDT this evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Wind Advisory until 7 PM CDT this evening for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Small Craft Advisory until 11 AM EDT /10 AM CDT/ Wednesday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Wool
SHORT TERM...McD
LONG TERM...McD
AVIATION...IG
MARINE...McD
FIRE WEATHER...Harrigan
HYDROLOGY...McD

In the hours before

Local storm report, Mar 31, 12:17 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
117 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     TSTM WND DMG     OZARK                   31.46N 85.64W
03/31/2020                   DALE               AL   911 CALL CENTER

            SEVERAL TREES DOWN ACROSS DALE COUNTY.

&&
Local storm report, Mar 31, 12:20 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
120 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     ABBEVILLE               31.57N 85.25W
03/31/2020                   HENRY              AL   911 CALL CENTER

            TREE DOWN IN ABBEVILLE.

&&
Local storm report, Mar 31, 12:27 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
127 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     TSTM WND DMG     CROSSROADS              31.83N 84.99W
03/31/2020                   QUITMAN            GA   911 CALL CENTER

            *** 1 INJ ***
            TREE DOWN ON A HOUSE ALONG HIGHWAY 82 WITH
            ONE PERSON INJURED. POSSIBLE TORNADO.

&&
Local storm report, Mar 31, 12:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
146 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     2 S WIRE BRIDGE         31.82N 85.07W
03/31/2020                   QUITMAN            GA   911 CALL CENTER

            TREE DOWN ALONG COOL BRANCH ROAD.

&&
Local storm report, Mar 31, 12:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
151 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     TSTM WND DMG     1 WNW MADRID            31.04N 85.41W
03/31/2020                   HOUSTON            AL   911 CALL CENTER

            TREE AND A POWER LINE DOWN NEAR 900 HARDEN
            ROAD IN MADRID.

&&
Local storm report, Mar 31, 1:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
208 PM EDT TUE MAR 31 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     TSTM WND DMG     2 NW CENTERVILLE        31.30N 84.92W
03/31/2020                   EARLY              GA   911 CALL CENTER

            TREES DOWN ALONG HIGHWAY 39 SOUTH OF
            BLAKELY.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:55 AM CDTSpecial Marine WarningTAE95 min
Mar 31, 11:08 AM CDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington67 min
Mar 31, 12:14 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more61 min
Mar 31, 12:20 PM CDTSpecial Marine WarningTAE85 min
Mar 31, 1:40 PM CDTSpecial Marine WarningTAE65 min
Mar 31, 2:18 PM CDTSpecial Weather StatementTAEFranklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 1 more57 min
Mar 31, 2:43 PM CDTSpecial Marine WarningTAE62 min
Mar 31, 2:59 PM CDTTornado WarningTAEFranklin, Gulf31 min
Mar 31, 3:09 PM CDTSpecial Weather StatementTAEFranklin, Madison, Taylor, Wakulla66 min
Mar 31, 3:10 PM CDTTornado WarningTAEJefferson, Madison, Taylor35 min
Mar 31, 3:16 PM CDTTornado WarningTAEMadison29 min
Mar 31, 3:38 PM CDTSpecial Marine WarningTAE67 min
Mar 31, 3:39 PM CDTTornado WarningTAELafayette, Madison, Taylor23 min
Mar 31, 4:12 PM CDTSpecial Weather StatementTAEDixie, Lafayette, Taylor63 min
Mar 31, 4:40 PM CDTSpecial Marine WarningTAE65 min
Mar 31, 5:13 PM CDTSpecial Weather StatementTAEDixie62 min
Mar 31, 6:09 PM CDTSpecial Weather StatementTAEDixie36 min
Mar 31, 11:35 AM CDTTornado WarningTAEClay, Quitman, Randolph40 min
Mar 31, 11:50 AM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Miller and 4 more25 min
Mar 31, 12:05 PM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Decatur, Dougherty, Early and 7 more55 min
Mar 31, 12:10 PM CDTTornado Warning Tornado observedTAEQuitman, Randolph, Terrell35 min
Mar 31, 12:43 PM CDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Decatur, Dougherty, Grady and 6 more62 min
Mar 31, 1:09 PM CDTSevere Thunderstorm WarningTAEColquitt, Tift, Worth36 min
Mar 31, 1:31 PM CDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Colquitt, Cook, Irwin, Tift44 min
Mar 31, 1:49 PM CDTSevere Thunderstorm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes21 min
Mar 31, 2:21 PM CDTSpecial Weather StatementTAEBrooks, Lowndes, Thomas54 min
Mar 31, 10:18 AM CDTTornado WarningTAEGeneva27 min
Mar 31, 10:28 AM CDTSevere Thunderstorm WarningTAECoffee, Dale62 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Severe Thunderstorm Warnings in Georgia, 2020Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.